MathSciNet Relay Station
MathSciNet bibliographic data
MR2782196 16G70 (16G10 18E30)
Hu, Wei; Xi, Changchang $\scr D$-split sequences and derived equivalences. Adv. Math. 227 (2011), no. 1, 292–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement